Alert archive / California / Wind Advisories in 2007
Wind Advisory 12, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Mar 2, 2007, 3:44 AM PST for 4 counties in California. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2007, 3:44 AM PST (11:44 UTC)
- Expired
- Mar 3, 2007, 2:00 PM PST
- In force
- 34 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1480 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 021144 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 344 AM PST FRI MAR 2 2007 ...STRONG NORTHEAST TO EAST WINDS EXPECTED THIS WEEKEND THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES... .A STRONG HIGH PRESSURE SYSTEM MOVING EAST ACROSS THE GREAT BASIN THIS WEEKEND WILL CREATE STRONG SANTA ANA WINDS. THE STRONGEST WINDS WILL ARRIVE LATER TONIGHT AND CONTINUE THROUGH SATURDAY NIGHT BEFORE SLOWLY SUBSIDING SUNDAY. HIGH WIND WARNINGS WILL BE LIKELY NEEDED IN THE MOUNTAINS AND INLAND VALLEYS FOR POTENTIALLY DAMAGING WINDS DURING THIS TIME. CAZ048-055-022200- /O.NEW.KSGX.WI.Y.0012.070302T1144Z-070302T2200Z/ /O.CON.KSGX.HW.A.0005.070303T1200Z-070304T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS- 344 AM PST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. STRONG LOW LEVEL NORTHERLY WINDS FROM 20 TO 30 MPH WILL GUST OVER 45 MPH AS THEY FUNNEL THROUGH THE CAJON PASS. THE STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES. THE WINDS WILL SUBSIDE THIS AFTERNOON. HOWEVER...STRONGER WINDS WILL REDEVELOP LATER TONIGHT AND SATURDAY AS HIGH PRESSURE BUILDS OVER THE GREAT BASIN. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ARE EXPECTED THROUGH AND BELOW THE MOUNTAIN PASSES. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-056>058-022200- /O.CON.KSGX.HW.A.0005.070303T1200Z-070304T2200Z/ SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 344 AM PST FRI MAR 2 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON... NORTHEAST TO EAST WINDS FROM 20 TO 40 MPH WITH GUSTS OVER 60 MPH THROUGH THE PASSES AND CANYONS ARE POSSIBLE DURING THIS TIME PERIOD. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MOEDE
5 follow-up statements
000 WWUS76 KSGX 022151 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 151 PM PST FRI MAR 2 2007 ...STRONG NORTHEAST TO EAST WINDS EXPECTED THIS WEEKEND THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES... .A STRONG HIGH PRESSURE SYSTEM MOVING EAST ACROSS THE GREAT BASIN THIS WEEKEND WILL CREATE STRONG SANTA ANA WINDS. THE STRONGEST WINDS WILL ARRIVE LATER TONIGHT AND CONTINUE THROUGH SATURDAY NIGHT BEFORE SLOWLY SUBSIDING SUNDAY. CAZ057-030800- /O.UPG.KSGX.HW.A.0005.070303T1200Z-070304T2200Z/ /O.NEW.KSGX.WI.Y.0013.070303T2200Z-070304T2200Z/ /O.NEW.KSGX.HW.W.0006.070303T0800Z-070303T2200Z/ /O.EXB.KSGX.WI.Y.0012.000000T0000Z-070303T0800Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 151 PM PST FRI MAR 2 2007 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SATURDAY... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 2 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A HIGH WIND WARNING HAS ALSO BEEN ISSUED...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SATURDAY. A SECOND WIND ADVISORY HAS BEEN ISSUED WHICH WILL BE IN EFFECT FROM 2 PM SATURDAY TO 2 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THE WIND ADVISORY FOR THIS EVENING IS FOR NORTHEAST WINDS GUSTING TO 45 MPH. THE HIGH WIND WARNING FOR LATER TONIGHT IS WHEN THE WINDS ARE EXPECTED TO INCREASE TO 40 MPH WITH GUSTS TO 65 MPH. STRONG NORTHEAST WINDS ARE EXPECTED TO CONTINUE ALL DAY SATURDAY. THE WIND ADVISORY FOR LATE SATURDAY NIGHT THROUGH SUNDAY AFTERNOON IS FOR EAST WINDS GUSTING TO 45 MPH. WINDS WILL DIMINISH SUNDAY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE OCCURRING OR EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS DAMAGING WINDS ARE EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ048-030800- /O.UPG.KSGX.HW.A.0005.070303T1200Z-070304T2200Z/ /O.NEW.KSGX.WI.Y.0013.070303T2200Z-070304T2200Z/ /O.NEW.KSGX.HW.W.0006.070303T0800Z-070303T2200Z/ /O.EXT.KSGX.WI.Y.0012.000000T0000Z-070303T0800Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 151 PM PST FRI MAR 2 2007 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SATURDAY... ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 2 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE WIND ADVISORY UNTIL MIDNIGHT TONIGHT. A HIGH WIND WARNING HAS ALSO BEEN ISSUED...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SATURDAY. A SECOND WIND ADVISORY HAS BEEN ISSUED WHICH WILL BE IN EFFECT FROM 2 PM SATURDAY TO 2 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THE WIND ADVISORY UNTIL MIDNIGHT TONIGHT IS FOR NORTHEAST WINDS GUSTING TO 45 MPH. THE HIGH WIND WARNING FROM MIDNIGHT TONIGHT UNTIL 2 PM SATURDAY IS WHEN THE WINDS ARE EXPECTED TO BE THE STRONGEST...WITH GUSTS TO 60 MPH. WINDS WILL BECOME EASTERLY SATURDAY AFTERNOON AND DIMINISH SOMEWHAT. A WIND ADVISORY IS IN EFFECT FOLLOWING THE WARNING AS GUSTS BETWEEN 45 AND 50 MPH ARE EXPECTED TO OCCUR SATURDAY AFTERNOON THROUGH SUNDAY MORNING. A WIND ADVISORY MEANS THAT DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ050-056-058-030800- /O.UPG.KSGX.HW.A.0005.070303T1200Z-070304T2200Z/ /O.NEW.KSGX.WI.Y.0013.070304T0800Z-070304T2200Z/ /O.NEW.KSGX.HW.W.0006.070303T0800Z-070304T0800Z/ SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 151 PM PST FRI MAR 2 2007 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST SATURDAY NIGHT... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 2 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST SATURDAY NIGHT. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 2 PM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS ARE EXPECTED TO INCREASE LATE TONIGHT AND BECOME EASTERLY ON SATURDAY. SUSTAINED WINDS BETWEEN 35 AND 45 MPH WITH GUSTS TO 80 MPH ARE LIKELY. WINDS WILL DIMINISH LATE SATURDAY NIGHT BUT GUSTS BETWEEN 45 AND 50 MPH ARE EXPECTED TO CONTINUE INTO SUNDAY AFTERNOON AND A WIND ADVISORY WILL BE IN EFFECT FOR THIS PERIOD. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-030800- /O.NEW.KSGX.WI.Y.0013.070303T0800Z-070303T2200Z/ ORANGE COUNTY COASTAL AREAS- 151 PM PST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SATURDAY. NORTHEAST WINDS WILL BE INCREASING LATER TONIGHT. WIND GUSTS TO 45 MPH ARE EXPECTED. A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ043-030800- /O.NEW.KSGX.WI.Y.0013.070303T1400Z-070303T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 151 PM PST FRI MAR 2 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 2 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM PST SATURDAY. WINDS WILL BE INCREASING TONIGHT. EAST TO NORTHEAST WINDS GUSTING TO 45 MPH ARE EXPECTED SATURDAY. A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-030800- /O.UPG.KSGX.HW.A.0005.070303T1200Z-070304T2200Z/ /O.EXT.KSGX.WI.Y.0012.000000T0000Z-070303T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 151 PM PST FRI MAR 2 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THE WIND ADVISORY HAS BEEN EXTENDED THROUGH SATURDAY AFTERNOON. NORTHEAST WINDS AROUND 30 MPH WITH GUSTS TO 55 MPH ARE EXPECTED TONIGHT THROUGH SATURDAY. THE WINDS WILL BECOME EASTERLY SATURDAY AFTERNOON. THIS CHANGE IN DIRECTION IS EXPECTED TO LOWER THE WIND GUSTS TO LESS THAN 45 MPH. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BALFOUR
000 WWUS76 KSGX 030823 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1223 AM PST SAT MAR 3 2007 CAZ048-057-031630- /O.EXP.KSGX.WI.Y.0012.000000T0000Z-070303T0800Z/ /O.CON.KSGX.HW.W.0006.000000T0000Z-070303T2200Z/ /O.CON.KSGX.WI.Y.0013.070303T2200Z-070304T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1223 AM PST SAT MAR 3 2007 ...WIND ADVISORY HAS EXPIRED... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PST SUNDAY... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PST SUNDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-056-058-031630- /O.CON.KSGX.HW.W.0006.000000T0000Z-070304T0800Z/ /O.CON.KSGX.WI.Y.0013.070304T0800Z-070304T2200Z/ SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 1223 AM PST SAT MAR 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SUNDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-031630- /O.CON.KSGX.WI.Y.0012.000000T0000Z-070303T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 1223 AM PST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-031630- /O.CON.KSGX.WI.Y.0013.000000T0000Z-070303T2200Z/ ORANGE COUNTY COASTAL AREAS- 1223 AM PST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ043-031630- /O.CON.KSGX.WI.Y.0013.070303T1400Z-070303T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 1223 AM PST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PST THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SGX
000 WWUS76 KSGX 031054 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 254 AM PST SAT MAR 3 2007 CAZ048-057-031900- /O.CON.KSGX.HW.W.0006.000000T0000Z-070303T2200Z/ /O.CON.KSGX.WI.Y.0013.070303T2200Z-070304T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 254 AM PST SAT MAR 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PST SUNDAY. STRONG SURFACE HIGH PRESSURE OVER UTAH WILL PRODUCE GUSTY NORTHEAST TO EAST WINDS TO 60 MPH AT TIMES THIS MORNING... DECREASING THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ050-056-058-031900- /O.CON.KSGX.HW.W.0006.000000T0000Z-070304T0800Z/ /O.CON.KSGX.WI.Y.0013.070304T0800Z-070304T2200Z/ SAN DIEGO COUNTY VALLEYS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 254 AM PST SAT MAR 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SUNDAY. STRONG SURFACE HIGH PRESSURE OVER UTAH WILL PRODUCE NORTHEAST TO EAST WIND GUSTS TO 60 MPH AT TIMES TODAY...WITH EVEN STRONGER GUSTS TO 80 MPH IN THE SAN DIEGO COUNTY MOUNTAINS. WINDS WILL BEGIN DECREASING AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-031900- /O.CON.KSGX.WI.Y.0012.000000T0000Z-070303T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 254 AM PST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. STRONG SURFACE HIGH PRESSURE OVER UTAH WILL PRODUCE GUSTY NORTHEAST TO EAST WINDS TO 45 MPH AT TIMES THIS MORNING... DECREASING THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-031900- /O.CON.KSGX.WI.Y.0013.000000T0000Z-070303T2200Z/ ORANGE COUNTY COASTAL AREAS- 254 AM PST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. STRONG SURFACE HIGH PRESSURE OVER UTAH WILL PRODUCE GUSTY NORTHEAST TO EAST WINDS TO 50 MPH AT TIMES THIS MORNING... DECREASING THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ043-031900- /O.CON.KSGX.WI.Y.0013.070303T1400Z-070303T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 254 AM PST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 2 PM PST THIS AFTERNOON. STRONG SURFACE HIGH PRESSURE OVER UTAH WILL PRODUCE LOCAL GUSTY NORTHEAST TO EAST WINDS TO 35 MPH AT TIMES THIS MORNING... DECREASING THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SGX
000 WWUS76 KSGX 031658 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 858 AM PST SAT MAR 3 2007 CAZ050-032230- /O.CAN.KSGX.HW.W.0006.000000T0000Z-070304T0800Z/ /O.EXT.KSGX.WI.Y.0013.070303T1700Z-070304T2200Z/ SAN DIEGO COUNTY VALLEYS- 858 AM PST SAT MAR 3 2007 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS DOWNGRADED THE HIGH WIND WARNING TO A WIND ADVISORY...NOW IN EFFECT UNTIL 2 PM PST SUNDAY. STRONG SURFACE HIGH PRESSURE OVER UTAH WILL PRODUCE NORTHEAST TO EAST WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH AT TIMES. A WIND ADVISORY MEANS THAT DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ043-031800- /O.CAN.KSGX.WI.Y.0013.000000T0000Z-070303T2200Z/ SAN DIEGO COUNTY COASTAL AREAS- 858 AM PST SAT MAR 3 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WINDS MAY GUST TO NEAR 30 MPH AT TIMES JUST INLAND FROM THE COAST BUT ADVISORY STRENGTH WINDS ARE NO LONGER EXPECTED. $$ CAZ056-058-032200- /O.EXT.KSGX.HW.W.0006.000000T0000Z-070303T2200Z/ /O.CON.KSGX.WI.Y.0013.070304T0800Z-070304T2200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 858 AM PST SAT MAR 3 2007 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SUNDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM PST SUNDAY. EAST TO NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 60 MPH...SUBSIDING LATE THIS AFTERNOON TO 25 TO 35 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ048-057-032200- /O.CON.KSGX.HW.W.0006.000000T0000Z-070303T2200Z/ /O.CON.KSGX.WI.Y.0013.070303T2200Z-070304T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 858 AM PST SAT MAR 3 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM PST SUNDAY. STRONG NORTHEAST TO EAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 60 MPH AT TIMES...DECREASING TO 25 TO 35 MPH WITH HIGHER GUSTS BELOW PASSES AND CANYONS THIS AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ055-032200- /O.CON.KSGX.WI.Y.0012.000000T0000Z-070303T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 858 AM PST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. NORTHEAST TO EAST WINDS OF 30 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH AT TIMES...DECREASING THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-032200- /O.CON.KSGX.WI.Y.0013.000000T0000Z-070303T2200Z/ ORANGE COUNTY COASTAL AREAS- 858 AM PST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. AREAS OF NORTHEAST TO EAST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH AT TIMES BELOW CANYONS NEAR THE SANTA ANA MOUNTAINS THIS MORNING...DECREASING THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JAD
000 WWUS76 KSGX 032206 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 206 PM PST SAT MAR 3 2007 CAZ048-057-040615- /O.EXP.KSGX.HW.W.0006.000000T0000Z-070303T2200Z/ /O.CON.KSGX.WI.Y.0013.000000T0000Z-070304T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 206 PM PST SAT MAR 3 2007 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY. STRONG NORTHEAST TO EAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 60 MPH AT TIMES...DECREASING TO 25 TO 35 MPH WITH HIGHER GUSTS BELOW PASSES AND CANYONS THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ056-058-040615- /O.EXP.KSGX.HW.W.0006.000000T0000Z-070303T2200Z/ /O.EXT.KSGX.WI.Y.0013.070303T2206Z-070304T2200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 206 PM PST SAT MAR 3 2007 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST SUNDAY... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 PM PST SUNDAY. EAST TO NORTHEAST WINDS OF 35 TO 45 MPH WITH LOCAL GUSTS TO 60 MPH...SUBSIDING LATE THIS AFTERNOON TO 25 TO 35 MPH. A WIND ADVISORY MEANS THAT DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-032315- /O.EXP.KSGX.WI.Y.0013.000000T0000Z-070303T2200Z/ ORANGE COUNTY COASTAL AREAS- 206 PM PST SAT MAR 3 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ CAZ055-032315- /O.EXP.KSGX.WI.Y.0012.000000T0000Z-070303T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS- 206 PM PST SAT MAR 3 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ CAZ050-040615- /O.CON.KSGX.WI.Y.0013.000000T0000Z-070304T2200Z/ SAN DIEGO COUNTY VALLEYS- 206 PM PST SAT MAR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST SUNDAY. STRONG SURFACE HIGH PRESSURE OVER UTAH WILL PRODUCE NORTHEAST TO EAST WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 50 MPH AT TIMES. A WIND ADVISORY MEANS THAT DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DVA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Mar 2, 3:30 AM PST, 14 minutes earlier.
Area forecast discussion, Mar 2, 3:30 AM PST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 330 AM PST FRI MAR 2 2007 .SYNOPSIS... BUILDING HIGH PRESSURE ALOFT AND DEVELOPING SANTA ANA CONDITIONS WILL BRING WARMER WEATHER THIS WEEKEND. GUSTY NORTHEAST WINDS WILL INCREASE THROUGH AND BELOW THE SOME MOUNTAIN PASSES TODAY...AND A WIND ADVISORY IS IN EFFECT IN SAN BERNARDINO COUNTY. STRONGER...POTENTIALLY DAMAGING SANTA ANA WINDS WILL ARRIVE LATE TONIGHT AND CONTINUE THROUGH SUNDAY. THE WEATHER WILL BE MUCH WARMER THIS WEEKEND...ESPECIALLY WEST OF THE MOUNTAINS WHERE RECORD HIGHS ARE WITHIN REACH. ONSHORE FLOW WILL RETURN EARLY NEXT WEEK BRINGING COOLER WEATHER. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... NE WINDS WERE GUSTING OVER 45 MPH THROUGH THE CAJON PASS IN SAN BERNARDINO COUNTY THIS MORNING. 850 MB WINDS TO 35 KT ARE FCST OVER THIS AREA AROUND 18Z...AND DOWNWARD FORCING BEHIND AN UPPER LEVEL TROUGH MOVING QUICKLY ACROSS SOCAL THIS MORNING WILL FUNNEL THE WINDS THROUGH THE PASS. THIS BRIEF SHOT OF STRONG MID LEVEL WIND DECREASES IN THE AFTERNOON AS THE TROUGH SLIDES SOUTH. HAVE ISSUED A WIND ADVISORY FOR THE SBD MTNS AND THE INLAND EMPIRE THROUGH 2 PM...MAINLY FOR AREAS IN AND BELOW THE CAJON PASS. THE BIGGEST BLOW WILL ARRIVE LATE TONIGHT AND SATURDAY AS A 1042 MB HIGH BUILDS OVER UTAH AND GENERATES STRONGER OFFSHORE PRESSURE GRADIENTS. THE NAM MODEL SHOWS 850 MB WINDS INTENSIFYING OVERNIGHT TO BETWEEN 40-50 KTS. STRONG DOWNWARD OMEGAS ASSOCIATED WITH BUILDING HIGH PRESSURE WILL FORCE THIS WIND ENERGY EARTHWARD AND THERE IS A STRONG POTENTIAL FOR WINDS GUSTS TO EXCEED 60 MPH IN THE MOUNTAINS AND IN THE WIND PRONE VALLEYS ON LATE TONIGHT AND SATURDAY. THE WINDS WILL DECREASE SUNDAY AS THE UPPER AND THERMAL SUPPORT WEAKENS AND THE SURFACE HIGH PRESSURE OVER THE GREAT BASIN FADES. TEMPS TODAY WILL BE A LITTLE HIGHER THAN YESTERDAY...BUT MUCH MUCH HIGHER WEST OF THE MTNS SATURDAY AND SUNDAY WHERE LOW 80S ARE POSSIBLE IN THE COASTAL AND VALLEYS SECTIONS. RECORDS MAY FALL. THE DRY OFFSHORE FLOW AND WARM WEATHER WILL INCREASE THE FIRE WEATHER POTENTIAL...BUT THE RECENT RAIN AND MOUNTAIN SNOW HAS ELEVATED THE FUEL MOISTURE. WILL CONTINUE TO MONITOR THE FIRE SITUATION...BUT IT APPEARS THAT THE HIGHEST THREAT WILL BE SUNDAY AFTER A 24-36 HOUR PERIOD OF DRY SANTA ANA WINDS LOWERS THE FUEL MOISTURE CONTENT SUFFICIENTLY. ONSHORE FLOW WILL BRING COOLING EARLY NEXT WEEK. THE POLAR JET HAS SHIFTED NORTH AND SHORTWAVES IN THE FAST WEST FLOW WILL BE TOO FAR NORTH TO BRING ANY PRECIP TO SOCAL NEXT WEEK. && .AVIATION... 021000Z...CLEAR SKIES EXCEPT FOR THIN HIGH CLOUDS AND VFR VIS THROUGH SATURDAY. HIGH CLOUDS WILL THICKEN AND INCREASE SATURDAY NIGHT. LOCAL GUSTY WINDS BELOW AND THROUGH PASSES AND CANYONS THIS MORNING. OFFSHORE FLOW WILL INCREASE TONIGHT THROUGH SAT MORNING WITH STRONG GUSTY NORTHEAST WINDS OVER THE MOUNTAINS...IN THE INLAND VALLEYS AND TO ORANGE COUNTY. SOME NORTHEAST WINDS IN COASTAL SAN DIEGO COUNTY. WINDS AT 5K FT...NORTHEAST 10-15 KT...BECOMING NORTHEAST TO EAST 20-30 KT SAT MORNING THROUGH AFTERNOON. WINDS AT 10K FT...NORTH 30-35 KT...BECOMING NORTH 10-20 KT TONIGHT...THEN NORTHEAST 15-25 KT SAT MORNING...THEN EAST 15-20 KT SAT AFTERNOON. && .SGX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR THE SAN BERNARDINO MOUNTAINS AND INLAND EMPIRE UNTIL 2 PM. SEE LAXNPWSGX. HIGH WIND WATCH FOR ALL MOUNTAINS AND INLAND VALLEYS FROM 4 AM SATURDAY UNTIL 2 PM SUNDAY. SEE LAXNPWSGX. && PUBLIC...MOEDE AVIATION...WHITLOW
Hazardous weather outlook, Mar 1, 4:00 PM PST, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST THU MAR 1 2007 CAZ042-043-048-050-055-056-057-058-060-061-062-021200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 PM PST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH THURSDAY. LOCAL STRONG GUSTY SANTA ANA WINDS...MAINLY THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES...LATE FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DVA
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 1:51 PM PST | High Wind Warning | SGX | Orange, Riverside, San Bernardino, San Diego | 24 hr |
| Mar 2, 1:51 PM PST | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 48 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.